# SDR SWAA073183

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 65,513 hours, 61,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT LENS FELL OFF AT ROW 3 DEF.  INSTALLED LIGHT LENS PER MM.
